Some Results on a System of Multi-Term Fractional Integro-Differential Equations


Creative Commons License

Aydoğan S. M. , E R., Shahram R., Sakar F. M.

14 th. International Symposium on Geometric Function Theory and Applications, Selayang-Baru, Malaysia, 3 - 05 December 2018, pp.40-41

  • Publication Type: Conference Paper / Summary Text
  • City: Selayang-Baru
  • Country: Malaysia
  • Page Numbers: pp.40-41

Abstract

Some Results On a system of multi-term fractional


integro-differential equations


S. M. Aydogan1,∗, E. Ravash2, Sh. Rezapour2,3, F. M. Sakar 4

1 Department of Mathematics, Istanbul Technical University, Istanbul, Turkey

2 Department of Mathematics, Azarbaijan Shahid Madani University, Tabriz, Iran

3 Department of Medical Research, China Medical University Hospital,

China Medical University, Taichung, Taiwan

4 Department of Business and Administration, Batman University, TurkeyGFTA 3-6 Dec. 2018, Malaysia

Abstract. We investigate the existence of solution for a multi-term fractional integro-differential system under

different conditions. By using the Legendre multi-wavelet method for the system, we give three numerical

examples to illustrate our main results.

Keywords: Caputo derivation, Legendre multi-wavelet, System of multi-term fractional integro-differential

equations.

2010 MSC: 26A33, 34A08, 65T60.

Acknowledgement. The work presented here is supported by Istanbul Technical University Scientific

Research Project Coordination Unit. Project Number:TGA-2018-41339.


References

[1] R. P. Agarwal, D. Baleanu, V. Hedayati, Sh. Rezapour, Two fractional derivative inclusion problems via

integral boundary condition, Appl. Math. Comput. 257 (2015) 205–212.

[2] B. Ahmad, J. J. Nieto, Anti-periodic fractional boundary value problems, Comput. Math . Appl. 62 (2011)

1150–1156.